# SDR HNAA2009090300274

- Difficulty date: June 22, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85210307101
- Condition: Corroded
- Location: Pax Door
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR STEP BRACKETS (UNDERNEATH STAIRS, BOTH CTR BRACKETS AND FWD BOTTOM BRACKETS).  PAX DOOR STEP BRACKET (BOTH CTR AND FWD BOTTOM) REPLACED IAW MM 20-14-01.
